Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP Combivir, Nasal Symptoms - Not frequently asked
Jul 16, 2011

Hi Dr Bob,

just wanted to ask, i see a side effect of Combivir is potential "nasal symptoms". have you had expereince with any of these or know what they mean and if they are common?

I am on combivir as PEP after a burst condom while being the penetrative parter in vaginal sex with a sex worker. 4-5 days after the incident i had flu like symptom that were mainly rhinitis and post nasal drip. these again re surfaced at 14 days post exposure.

i would like to ask if its possible that the Combivir is causing the rhinitis? i have been freaking out that this is serconversion sickness.

hope you can help

Response from Dr. Frascino

Hi.

It's equally unlikely that Combivir or HIV is causing your snotty nose.

Stop freaking out. You may worry your nasal congestion is seroconversion, but in reality it's snot! (so to speak).

Dr. Bob



Previous
Sex and symptoms
Next
Dr Bob it's that crazy person that sent you a mail, with a message for the WWs....

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement